# SDR CA040720002

- Difficulty date: July 13, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 7,717 hours
- Engine: Cont LTSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 68621003
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG 100 HOURS INSPECTION, RT WING REAR SPAR ATTACHMENT BOLT P/N NAS464P6LA6 FOUND LOOSE.  BOLT WAS REMOVED AND FOUND SEVERLY DAMAGED (DEFORMED) AND BOTH SPAR FITTINGS P/N 68621-003 AND 66762-000 BOLT HOLES FOUND ELONGATED.  BOTH SPAR FITTINGS WERE REPLACED, NEW BOLTS INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
